Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Pain in lower back and hip, bloated stomach. Taking naproxen. Have rectal bleeding and vomiting. Reason?

i have so much pain lower back and hip, that every little movement is so painful cant even wear my cloths pants, now pain going in my legs, and my stomoch is blowted,pls reply, dr gave me naproxen 500mg tabs, that made me bleed thouth the back passage, and vomit ,pls advise me i have been suffering for the past week, many thanks.
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Rectal bleeding has many characteristics,
1. Frequency of blood
2. timing of blood after stool, with stool or before passing stool.
3. Amount of the blood
4. Is there any pain associated with bleeding?

Pleases be sure about constipation.
before taking any medication try to keep your bowl clean by using Isabgoal husk at bed time with warm water.
You can use Triphala powder mixed with isabgol husk.

for longer use of Naproxen Liver Function Trst (LFT) is recommended.

for further evaluation you may need a proctoscopic examination.
'Hope I have answered your query. If you have any further questions I will be happy to help".
Answered: Thu, 22 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor